# SDR DHL2003726007

- Difficulty date: May 28, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Actuator
- Condition: Malfunctioned
- Location: Nr 2 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON FLAP RETRACTION NR 2 FLAP FAILED TO RETRACT PERFORMED ABNORMAL PROCEDURE DID NOT FIX PROBLEM.   PERFORMED DETAILED CHECK OF SLAT SYSTEM WIRING.  FOUND NO DEFECTS IAW B-727 WDM 27-81-02.  REMOVED AND REPLACED NR 2 SLAT ACTUATOR IAW B-727 MM 27-81-0. OP'S CHECK OF SLAT SYSTEM CHECKS GOOD ON GROUND TEST IAW B-727 MM 27-81-0.
